copyright © 2009 Linda Asbury / The Golden Wind . Boulder . CO 80302
E n e r g y M e d i c i n e
Case Study #5:
Drug related complications - Lasting side-effect from LIPITOR ® (atorvastatin calcium)
Conrad R., a 73 year old Caucasian male, came to see me for what he thought was side-effects from the western drug, Lipitor. While Conrad had been off the medication for over eleven months, he was still experiencing extreme pain in his Achilles tendon, back spasms, stiffness in his tendons and joints that greatly inhibited his life. He developed a stiff limp and found it difficult to move. Walking required effort and moving from a sitting to a standing position was painful at best. Although his primary care physician was extremely attentive to Conrad’s issues and immediately discontinued his use of the medication, he was unable to resolve the ongoing issues. As a result, by the time of our first meeting, Conrad had seen numerous other doctors and healers of varying modalities including western doctors, western doctor/acupuncturist, a professor of the local acupuncture college, a physical therapist to name a few.
Upon reviewing Conrad’s condition, I suggested a treatment series of nine sessions. He initially committed to two appointments, once weekly.
After his first two treatments, Conrad reported that his Achilles pain and back spasms had greatly improved. However, the stiffness in his joints and tendons were still present making any type of mobility difficult. At this time, he was assured he was heading in the right direction and committed to the remaining treatments suggested. He choose to undergo one treatment weekly for the following seven weeks.
For the next two months, Conrad continued to improve incrementally. The pain in his legs and his back were the first to resolve by the fifth week. At which time, Conrad reported that he was able to return “gardening” and “daily walks” to his routine. The stiffness also gradually improved week by week. At the end of his series, Conrad reported that in addition to the improvements to his initial concerns, that he noticed an increase in energy and that his lungs felt stronger allowing him to feel “vibrant and alive”.